|
Genetic diversity of the families Aeshnidae, Gomphidae and Libellulidae through COI gene from South China |
|
|
|
Title: |
Genetic diversity of the families Aeshnidae, Gomphidae and Libellulidae through COI gene from South China |
Author: |
Islam, Saif Ul Qasim, Muhammad Ali, Habib Islam, Waqar Arif, Muhammad Dash, Chandra Kanta Lin, Wenzhong Du, Zhenguo Wu, Zujian |
Appeared in: |
Acta tropica |
Paging: |
Volume 185 () nr. C pages 273-279 |
Year: |
2018 |
Contents: |
|
Publisher: |
Elsevier B.V. |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|